# SDR F3LA202006050028

- Difficulty date: June 5, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N347FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8811
- Aircraft time: 4,034 hours, 1,765 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D31865111
- Part serial: M12694
- Condition: Loose
- Location: Zone 200
- Part time: 4,034 hours, 1,765 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU AT FIN 11WL FAULTS DURING TEST ON HEAVY CHECK.  REMOVED LT OVERWING SLIDE, FOUND LOOSE CONNECTOR, TIGHTENED CONNECTOR. REINSTALLED SLIDE ON ITEM 2 OF THIS LOG PAGE AND PERFORMED OPS TEST PER AMM 33-51-15-400-001-A, NO FAULTS FOUND.
